# SDR DALA2019100325662

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 33,196 hours, 14,371 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS STRONG ODOR FROM OVEN 3 IN AFT GALLEY.  R & R AFT NR 2 AND 3 OVEN PER B737 AMM 25-35 OPS CK OK FOR SERVICE.
